Solitary waves for the generalized nonlinear wave equation in (3+1) dimensions with gas bubbles using the Nnucci’s reduction, enhanced and modified Kudryashov algorithms

Akbulut A., Arnous A., Hashemi M., Mirzazadeh M.

Journal of Ocean Engineering and Science, vol.4, pp.32-38, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 4
  • Publication Date: 2022
  • Journal Name: Journal of Ocean Engineering and Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.32-38
  • Bursa Uludag University Affiliated: Yes